# SDR FDEA201101070069

- Difficulty date: January 7, 2011
- Submitted: January 20, 2011
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- Aircraft time: 62,866 hours, 13,961 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74024
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LOWER SKIN ACCESS DOOR CUT OUT BETWEEN XORS 683.4 AND XORS 713.6, FASTENER HOLES 12 EA.  FOUND CRACKED INDICATION DURING HFEC OPEN HOLE INSP.  REPAIR CARRIED OUT AS PER DRAWING SG11570004 REVISION A.  THIS REPAIR   IS CLASSIFIED AS MINOR AS PER GMM 6-2-100 REVISION 111.
